MAUDE Adverse Event Report: CARDINAL HEALTH 12ML LUER LOCK TIP PHARM TRAY; SYRINGE, PISTON

CARDINAL HEALTH 12ML LUER LOCK TIP PHARM TRAY; SYRINGE, PISTON
Model Number 8881512258
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that during production activities, there was one leaking syringe identified.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that: the product was released accomplishing all quality standards according to the device history record review.One sample was received for evaluation.When reviewing the sample, it was observed that one side was cracked.When trying to push the plunger with force, the syringe leaked from the area.There were no witness marks present on the barrel where the crack was visibly seen.The sample returned contained liquid and a cap, neither of which is part of the manufacturing process.A gemba was carried out; current process and controls were found to be followed correctly, including subassemblies, finished product assembly, packaging, and product inspections.No abnormal conditions were found that could trigger this condition therefore an exact root cause could not be determined.No corrective actions are required at this time.All information received will be used for further tracking and trending purposes.

Brand Name
12ML LUER LOCK TIP PHARM TRAY
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17759542
Report Number9612030-2023-03826
Device Sequence Number15246987
Product Code FMF
UDI-Device Identifier10884521010970
UDI-Public10884521010970
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881512258
Device Catalogue Number8881512258
Device Lot Number2305712064
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown